Free Access
Volume 4, 1999
Page(s) 377 - 403
Published online 15 August 2002
  1. A.A. Agrachev, Quadratic mappings in geometric control theory, in: Itogi Nauki i Tekhniki, Problemy Geometrii, VINITI, Acad. Nauk SSSR, Moscow 20 (1988) 11-205. English transl. in J. Soviet Math. 51 (1990) 2667-2734. [Google Scholar]
  2. A.A. Agrachev, The second-order optimality condition in the general nonlinear case. Matem. Sbornik 102 (1977) 551-568. English transl. in: Math. USSR Sbornik 31 (1977). [Google Scholar]
  3. A.A. Agrachev, Topology of quadratic mappings and Hessians of smooth mappings, in: Itogi Nauki i Tekhniki, Algebra, Topologia, Geometria; VINITI, Acad. Nauk SSSR 26 (1988) 85-124. [Google Scholar]
  4. A.A. Agrachev, B. Bonnard, M. Chyba and I. Kupka, Sub-Riemannian spheres in Martinet flat case. ESAIM: Contr., Optim. and Calc. Var. 2 (1997) 377-448. [Google Scholar]
  5. A.A. Agrachev and R.V. Gamkrelidze, Second-order optimality condition for the time-optimal problem. Matem. Sbornik 100 (1976) 610-643. English transl. in: Math. USSR Sbornik 29 (1976) 547-576. [Google Scholar]
  6. A.A. Agrachev and R.V. Gamkrelidze, Exponential representation of flows and chronological calculus. Matem. Sbornik 107 (1978) 467-532. English transl. in: Math. USSR Sbornik 35 (1979) 727-785. [Google Scholar]
  7. A.A. Agrachev, R.V. Gamkrelidze and A.V. Sarychev, Local invariants of smooth control systems. Acta Appl. Math. 14 (1989) 191-237. [CrossRef] [MathSciNet] [Google Scholar]
  8. A.A. Agrachev and A.V. Sarychev, On abnormal extremals for Lagrange variational problems. (summary). J. Mathematical Systems, Estimation and Control 5 (1995) 127-130. Complete version: J. Mathematical Systems, Estimation and Control 8 (1998) 87-118. [Google Scholar]
  9. A.A. Agrachev and A.V. Sarychev, Abnormal sub-Riemannian geodesics: Morse index and rigidity. Ann. Inst. H. Poincaré 13 (1996) 635-690. [Google Scholar]
  10. A.A. Agrachev and A.V. Sarychev, Strong minimality of abnormal geodesics for 2-distributions. J. Dynamical Control Systems 1 (1995) 139-176. [Google Scholar]
  11. V.I. Arnol'd, A.N. Varchenko and S.M. Gusein-Zade, Singularities of differentiable maps 1 Birkhäuser, Boston (1985). [Google Scholar]
  12. P. Brunovsky, Existence of regular synthesis for general problems. J. Differential Equations 38 (1980) 317-343. [CrossRef] [MathSciNet] [Google Scholar]
  13. R.L. Bryant and L. Hsu, Rigidity of integral curves of rank 2 distributions. Invent. Math. 114 (1993) 435-461. [CrossRef] [MathSciNet] [Google Scholar]
  14. W-L. Chow, Über Systeme von linearen partiellen Differentialgleichungen erster ordnung. Match. Ann. 117, (1940/41) 98-105. [Google Scholar]
  15. A.F. Filippov, On certain questions in the theory of optimal control. Vestnik Moskov. Univ., Ser. Matem., Mekhan., Astron. 2 (1959) 25-32. [Google Scholar]
  16. A. Gabrielov, Projections of semianalytic sets. Funct. Anal Appl. 2 (1968) 282-291. [CrossRef] [Google Scholar]
  17. R.V. Gamkrelidze, Principles of optimal control theory. Plenum Press, New York (1978). [Google Scholar]
  18. Zhong Ge, Horizontal path space and Carnot-Caratheodory metric. Pacific J. Math. 161 (1993) 255-286. [MathSciNet] [Google Scholar]
  19. V.Ya. Gershkovich, Bilateral estimates for metrics, generated by completely nonholonomic distributions on Riemannian manifolds. Doklady AN SSSR 278 (1984) 1040-1044. [Google Scholar]
  20. B.S. Goh, Necessary conditions for singular extremals involving multiple control variables. SIAM J. Control 4 (1966) 716-731. [CrossRef] [MathSciNet] [Google Scholar]
  21. M. Goresky and R. MacPherson, Stratified Morse Theory. Springer-Verlag, N.Y. (1988) Ch.1. [Google Scholar]
  22. R. Hardt, Stratifications of real analytic maps and images. Inventiones Math. 28 (1975) 193-208. [CrossRef] [MathSciNet] [Google Scholar]
  23. G.W. Haynes and H. Hermes, Nonlinear Controllability via Lie Theory. SIAM J. Control 8 (1970) 450-460. [CrossRef] [MathSciNet] [Google Scholar]
  24. H. Hironaka, Subanalytic sets, Lecture Notes Istituto Matematico ``Leonida Tonelli'', Pisa, Italy (1973). [Google Scholar]
  25. H.J. Kelley, R. Kopp and H.G. Moyer, Singular Extremals, G. Leitman, Ed., Topics in Optimization, Academic Press, New York, N.Y. (1967) 63-101. [Google Scholar]
  26. A.J. Krener, The high-order maximum principle and its applications to singular extremals. SIAM J. Control and Optim. 15 (1977) 256-293. [Google Scholar]
  27. W. Liu and H.J. Sussmann, Shortest paths for sub-Riemannian metrics on rank-2 distributions, Memoirs of AMS, No. 564 (1995). [Google Scholar]
  28. S. Lojasiewicz Jr. and H.J. Sussmann, Some examples of reachable sets and optimal cost functions that fail to be subanalytic. SIAM J. Control and Optim. 23 (1985) 584-598. [Google Scholar]
  29. R. Montgomery, Geodesics, which do not satisfy geodesic equations, Preprint (1991). [Google Scholar]
  30. R. Montgomery, A survey on singular curves in sub-Riemannian geometry. J. Dynamical and Control Systems 1 (1995) 49-90. [CrossRef] [Google Scholar]
  31. P.K. Rashevsky, About connecting two points of a completely nonholonomic space by admissible curve. Uchen. Zap. Ped. Inst. Libknechta 2 (1938) 83-94. [Google Scholar]
  32. C.B. Rayner, The exponential map for the Lagrange problem on differentiable manifolds. Philos. Trans. Roy. Soc. London Ser. A, Math. Phys. Sci. 262 (1967) 299-344. [Google Scholar]
  33. J.P. Serre, Lie algebras and lie groups, Benjamin, New York (1965). [Google Scholar]
  34. H.J. Sussmann, Subanalytic sets and feedback control. J. Differential Equations 31 (1979) 31-52. [CrossRef] [MathSciNet] [Google Scholar]
  35. H.J. Sussmann, A cornucopia of four-dimensional abnormall sub-Riemannian minimizers, A. Bellaïche, J.-J. Risler, Eds., Sub-Riemannian Geometry, Birkhäuser, Basel (1996) 341-364. [Google Scholar]
  36. H.J. Sussmann, Optimal control and piecewise analyticity of the distance function. A. Ioffe, S. Reich, Eds., Pitman Research Notes in Mathematics, Longman Publishers (1992) 298-310. [Google Scholar]
  37. A.M. Vershik and V.Ya. Gershkovich, Nonholonomic dynamical systems, geometry of distributions and variational problems. V.I. Arnol'd, S.P. Novikov, Eds., Dynamical systems VII, Encyclopedia of Mathematical Sciences 16, Springer-Verlag, NY (1994). [Google Scholar]
  38. L.C. Young, Lectures on the calculus of variations and optimal control theory, Chelsea, New York (1980). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.